Alert archive / Indiana / River Flood Warnings in 2010

River Flood Warning 71, NWS Indianapolis, IN

April 8, 20105 counties in Indiana

NWS Indianapolis, IN issued this river flood warning at Apr 8, 2010, 11:33 AM EDT for 5 counties in Indiana. It took effect at Apr 10, 2010, 2:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 8, 2010, 11:33 AM EDT (15:33 UTC)
In effect from
Apr 10, 2010, 2:00 AM EDT
Expired
Apr 9, 2010, 8:07 AM EDT
In force
Issued by
NWS Indianapolis, IN
Flood severity
Minor

Counties Fountain County, IN, Parke County, IN, Tippecanoe County, IN, Vermillion County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 92 km from the middle of the area, began a volume at 15:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wabash River at Lafayette (LAFI3).

Action stage
7 ft
Minor stage
11 ft
Moderate stage
18 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03335500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

437 
WGUS43 KIND 081533
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1133 AM EDT THU APR 8 2010

...THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FLOOD 
WARNING FOR PORTIONS OF THE FOLLOWING RIVERS IN CENTRAL...WESTERN AND
SOUTHERN INDIANA... 

  BIG BLUE RIVER...EAST FORK WHITE RIVER...MUSCATATUCK RIVER...WHITE 
  RIVER...WABASH RIVER...

.HIGH RIVER LEVELS AND LOWLAND FLOODING WILL RETURN QUICKLY TO RIVERS
IN CENTRAL...WESTERN AND SOUTHERN INDIANA FROM THURSDAY AFTERNOON
THROUGH SATURDAY.  FLOOD LEVELS MAY APPROACH LEVELS EXPERIENCED
DURING MARCH IN A FEW AREAS OF SOUTHERN INDIANA.  SIGNIFICANT
FLOODING IS NOT EXPECTED.  FLOODING WILL AFFECT SOME LOCAL AND STATE
ROADS...LOW AGRICULTURAL LAND AND SOME RIVER PARKS FOR 1 TO POSSIBLY
3 DAYS. 

STORMS ON THURSDAY DUMPED 1 TO 3 INCHES OF RAIN IN MUCH OF CENTRAL
AND SOUTHERN INDIANA.  HEAVY RAIN HAS ENDED IN INDIANA.  AN EXTENDED
DRY PERIOD WILL BEGIN ON FRIDAY AND CONTINUE THROUGH MUCH OF NEXT
WEEK.  THIS WILL ALLOW MOST RIVERS TO RETURN TO NORMAL LEVELS BY
APRIL 17.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN 
AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS.  
RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO 
CHANGING RIVER CONDITIONS.

FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB.  
FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS
AND LAKES.

&&

INC145-091533-
/O.NEW.KIND.FL.W.0063.100409T1400Z-100410T1400Z/
/SBVI3.1.ER.100409T1400Z.100409T1800Z.100410T0200Z.NO/
1133 AM EDT THU APR 8 2010

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BIG BLUE RIVER AT SHELBYVILLE.
* FROM FRIDAY MORNING TO SATURDAY MORNING.
* AT 10:45 AM THURSDAY THE STAGE WAS 9.5 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND 
  CONTINUE TO RISE TO NEAR 11.2 FEET BY TOMORROW EARLY AFTERNOON. THE
  RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW LATE EVENING.
* AT 11.0 FEET...LOWLAND FLOODING BEGINS IN SUNSET PARK LOCATED ON 
  LEFT BANK ABOUT ONE-HALF MILE DOWNSTREAM OF GAGE SITE.  FLOOD 
  WATERS IN AGRICULTURAL FIELDS IN SR 44 AREA.

$$

INC071-093-175-091532-
/O.NEW.KIND.FL.W.0064.100409T0800Z-100413T1600Z/
/SERI3.1.ER.100409T0800Z.100411T0000Z.100413T0400Z.NO/
1133 AM EDT THU APR 8 2010

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE EAST FORK WHITE RIVER AT SEYMOUR.
* FROM LATE TONIGHT TO TUESDAY AFTERNOON.
* AT 10:00 AM THURSDAY THE STAGE WAS 7.6 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO
  RISE TO NEAR 15.0 FEET BY EARLY SUNDAY MORNING. THE RIVER WILL FALL
  BELOW FLOOD STAGE BY EARLY TUESDAY MORNING.
* AT 15.0 FEET...LOWLAND AGRICULTURAL FLOODING IN PROGRESS.  INDIANA 
  258 EAST OF CORTLAND AND COUNTY ROAD 725 N (NEAR ROCKFORD) FLOOD.

$$

INC071-093-175-091532-
/O.NEW.KIND.FL.W.0065.100408T1533Z-000000T0000Z/
/WHLI3.1.ER.000000T0000Z.100414T0000Z.000000T0000Z.NO/
1133 AM EDT THU APR 8 2010

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MUSCATATUCK RIVER AT WHEELER HOLLOW.
* UNTIL FURTHER NOTICE.
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 19.5 
  FEET TUESDAY EVENING.
* AT 20.0 FEET...HIGH WATER IS NOTICED ALONG THE RIVER.  FLOOD WATERS 
  IN A FEW BACKYARDS.  A FEW ROADS ARE FLOODED.

$$

INC027-055-083-091532-
/O.NEW.KIND.FL.W.0066.100409T1600Z-100413T0100Z/
/ELLI3.1.ER.100409T1600Z.100411T0000Z.100412T1300Z.NO/
1133 AM EDT THU APR 8 2010

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WHITE RIVER AT ELLISTON.
* FROM FRIDAY AFTERNOON TO MONDAY EVENING.
* AT  8:02 AM THURSDAY THE STAGE WAS 14.9 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 19.7 FEET BY SATURDAY EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY LATE MONDAY MORNING.
* AT 20.0 FEET...RIVER ROAD NORTH OF GREENE CR 150 W IS FLOODED.  LOW 
  AGRICULTURAL FIELDS FLOOD.

$$

INC027-055-083-091532-
/O.NEW.KIND.FL.W.0067.100410T0000Z-100412T1500Z/
/NWBI3.1.ER.100410T0000Z.100411T0000Z.100412T0300Z.NO/
1133 AM EDT THU APR 8 2010

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WHITE RIVER AT NEWBERRY.
* FROM FRIDAY EVENING TO MONDAY MORNING.
* AT 10:00 AM THURSDAY THE STAGE WAS 10.4 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE 
  TO RISE TO NEAR 14.1 FEET BY SATURDAY EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY SUNDAY BEFORE MIDNIGHT.
* AT 13.5 FEET...HIGH WATER MAY AFFECT CR 550 S IN THE MARY LONG 
  CUTOFF AREA.   

$$

INC027-051-083-125-091532-
/O.NEW.KIND.FL.W.0068.100410T0200Z-000000T0000Z/
/FREI3.1.ER.100410T0200Z.100412T0000Z.000000T0000Z.NO/
1133 AM EDT THU APR 8 2010

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WHITE RIVER AT EDWARDSPORT.
* FROM FRIDAY EVENING UNTIL FURTHER NOTICE.
* AT  7:00 AM THURSDAY THE STAGE WAS 12.0 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE EVENING AND 
  CONTINUE TO RISE TO NEAR 17.0 FEET BY SUNDAY EVENING.
* AT 17.5 FEET...FLOODING CLOSES OLD VINCENNES ROAD.  HIGH WATER 
  CROSSES SR 358 ON THE DAVIESS COUNTY SIDE JUST WEST OF THE LEVEE.  
  FLOODING BEGINS TO AFFECT HIGHER BOTTOMLANDS.  RESIDENTIAL PROPERTY
  OF RIVER CABINS BEGINS TO FLOOD.

$$

ILC185-INC027-051-083-125-091532-
/O.NEW.KIND.FL.W.0069.100409T1700Z-000000T0000Z/
/PTRI3.1.ER.100409T1700Z.100412T1800Z.000000T0000Z.NO/
1133 AM EDT THU APR 8 2010

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WHITE RIVER AT PETERSBURG.
* FROM FRIDAY AFTERNOON UNTIL FURTHER NOTICE.
* AT 10:00 AM THURSDAY THE STAGE WAS 12.2 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 17.3 FEET BY SATURDAY MORNING.
* AT 17.0 FEET...FLOODING AFFECTS LOW AGRICULTURAL LANDS, LOW OIL 
  FIELDS AND CLOSES BOTTOMS RD...BROTHERS RD AND EAST GOVERNERS RD IN
  KNOX COUNTY.  IN AGRICULTURAL SEASON...FARMERS ARE CONCERNED AT 
  THIS STAGE.

$$

ILC185-INC051-083-091532-
/O.NEW.KIND.FL.W.0070.100410T2300Z-000000T0000Z/
/HAZI3.1.ER.100410T2300Z.100413T1800Z.000000T0000Z.NO/
1133 AM EDT THU APR 8 2010

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WHITE RIVER AT HAZLETON.
* FROM SATURDAY EVENING UNTIL FURTHER NOTICE.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 17.4 
  FEET TUESDAY EARLY AFTERNOON.
* AT 17.5 FEET...FLOOD WATER IS NEAR OR STARTING ON POTTSVILLE ROAD.  
  LOW BOTTOMLANDS ARE INCREASINGLY AFFECTED BY FLOOD WATERS.

$$

INC045-121-157-165-171-091532-
/O.NEW.KIND.FL.W.0071.100410T0600Z-100410T1800Z/
/LAFI3.1.ER.100410T0600Z.100410T0600Z.100410T0600Z.NO/
1133 AM EDT THU APR 8 2010

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WABASH RIVER AT LAFAYETTE.
* FROM LATE FRIDAY NIGHT TO SATURDAY AFTERNOON.
* AT 10:00 AM THURSDAY THE STAGE WAS 5.3 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY 
  SATURDAY MORNING.
* AT 11.0 FEET...FLOODING OF LOW AGRICULTURAL LAND BEGINS IN WESTERN 
  PART OF TIPPECANOE COUNTY.

$$

INC121-165-167-091532-
/O.NEW.KIND.FL.W.0072.100411T0200Z-100412T0600Z/
/MTZI3.1.ER.100411T0200Z.100411T0600Z.100411T1800Z.NO/
1133 AM EDT THU APR 8 2010

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WABASH RIVER AT MONTEZUMA.
* FROM SATURDAY EVENING TO LATE SUNDAY NIGHT.
* AT  9:00 AM THURSDAY THE STAGE WAS 9.3 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY BEFORE MIDNIGHT AND 
  CONTINUE TO RISE TO NEAR 14.5 FEET BY SUNDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY SUNDAY EARLY AFTERNOON.
* AT 14.0 FEET...SEVERAL HUNDRED ACRES OF BOTTOMLANDS ALONG THE RIGHT 
  BANK FROM THE MOUTH OF SUGAR CREEK TO NORTHERN EDGE OF MONTEZUMA 
  BEGIN TO FLOOD.

$$

ILC033-101-INC083-153-091532-
/O.NEW.KIND.FL.W.0073.100411T1800Z-100413T1300Z/
/HUTI2.1.ER.100411T1800Z.100412T0600Z.100413T0100Z.NO/
1133 AM EDT THU APR 8 2010

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WABASH RIVER AT HUTSONVILLE.
* FROM SUNDAY AFTERNOON TO TUESDAY MORNING.
* AT  8:00 AM THURSDAY THE STAGE WAS 14.5 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY EARLY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 16.6 FEET BY MONDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY MONDAY BEFORE MIDNIGHT.
* AT 16.0 FEET...OLD DARWIN ROAD AND A FEW LOW RURAL ROADS BETWEEN 
  YORK AND HUTSONVILLE, ILLINOIS BEGIN TO FLOOD.  AGRICULTURAL 
  FLOODING BEGINS ALONG PORTIONS OF THE RIVER.

$$

ILC033-101-INC083-153-091532-
/O.NEW.KIND.FL.W.0074.100412T1100Z-100413T0600Z/
/RVTI3.1.ER.100412T1100Z.100412T1100Z.100412T1800Z.NO/
1133 AM EDT THU APR 8 2010

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WABASH RIVER AT RIVERTON.
* FROM MONDAY MORNING TO LATE MONDAY NIGHT.
* AT 10:00 AM THURSDAY THE STAGE WAS 13.1 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE MONDAY
  MORNING.
* AT 16.0 FEET...SOME AGRICULTURAL LANDS UNDERWATER.  A FEW RURAL 
  ROADS IN CRAWFORD COUNTY, ILLINOIS CLOSE AS WATER BACKS UP MINNOW 
  SLOUGH.  HIGH WATER AFFECTS CAMPGROUND AT LEAVERTON PARK IN 
  PALESTINE.  A FEW PRIVATE ROADS NEAR THE GILL TOWNSHIP LEVEE IN 
  SULLIVAN COUNTY MAY FLOOD.  WATER LEVEL IS AT THE TOP OF MOST 
  MAKESHIFT LEVEES.

$$
1 follow-up statement
899 
WGUS83 KIND 091207
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
807 AM EDT FRI APR 9 2010

......THE FLOOD WARNING IS NO LONGER IN EFFECT FOR PORTIONS OF THE 
FOLLOWING RIVERS IN CENTRAL INDIANA...

  BIG BLUE RIVER...WABASH RIVER...


.THE BIG BLUE RIVER IN SHELBY COUNTY CRESTED EARLY FRIDAY MORNING
JUST BELOW FLOOD STAGE AND WAS FALLING STEADILY AT SUNRISE.  HIGH
RIVER LEVELS WILL CONTINUE ALONG THE WABASH RIVER FROM  LAFAYETTE TO
TERRE HAUTE THROUGH SUNDAY.  THE RIVER WILL CREST BELOW FLOOD STAGE
IN THIS PORTION OF THE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...BE ALERT TO HIGH RIVER LEVELS.  KEEP CHILDREN AWAY
FROM FLOODED AREAS.  RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD
REMAIN ALERT TO CHANGING RIVER CONDITIONS.

FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB.  
FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS
AND LAKES.

&&

INC045-121-157-165-171-091237-
/O.CAN.KIND.FL.W.0071.000000T0000Z-100410T1800Z/
/LAFI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
807 AM EDT FRI APR 9 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE WABASH RIVER AT LAFAYETTE.
* AT  6:00 AM FRIDAY THE STAGE WAS 8.4 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 10.9 FEET 
  AFTER MIDNIGHT TOMORROW.


$$

INC121-165-167-091237-
/O.CAN.KIND.FL.W.0072.000000T0000Z-100412T0600Z/
/MTZI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
807 AM EDT FRI APR 9 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE WABASH RIVER AT MONTEZUMA.
* AT  5:00 AM FRIDAY THE STAGE WAS 9.6 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 13.5 FEET 
  SUNDAY MORNING.


$$

INC145-091237-
/O.CAN.KIND.FL.W.0063.000000T0000Z-100410T1400Z/
/SBVI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
807 AM EDT FRI APR 9 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE BIG BLUE RIVER AT SHELBYVILLE.
* AT  7:45 AM FRIDAY THE STAGE WAS 9.2 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 10.6 FEET.  THE 
  RIVER WILL FALL TO 8.5 FEET BY .


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Apr 8, 11:05 AM EDT, 28 minutes earlier.

Area forecast discussion, Apr 8, 11:05 AM EDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1105 AM EDT THU APR 8 2010

.UPDATE FOR THE REST OF TODAY...
TEMPERATURES HAVE FALLEN INTO THE 40S ACROSS THE ENTIRE FORECAST
AREA AS THE COLD FRONT WELL EAST OF US.  SATELLITE SHOWS MOSTLY
OVERCAST CLOUDS ACROSS OUR REGION AND BROKEN OVER THE WESTERN 2/3 OF
ILLINOIS. WITH DAYTIME HEATING AND COLD CYCLONIC FLOW ACROSS OUR
REGION WILL SLOW DOWN CLEARING A LITTLE FOR THIS AFTERNOON AND DROP
TEMPERATURES A FEW DEGREES ESPECIALLY EAST AND CENTRAL.  NO
SIGNIFICANT CHANGES TO THE REST OF THE FORECAST.

&&

.AVIATION...FOR 12Z TAFS

EARLY THIS MORNING LOW PRESSURE WAS OVER SOUTHERN MICHIGAN. A COLD
FRONT EXTENDED FROM THIS SYSTEM ACROSS OHIO AND THEN INTO ALABAMA.
MODELS CONCUR THE LOW PRESSURE AND COLD FRONT WILL MOVE STEADILY
AWAY FROM INDIANA TODAY...AND THAT BY 12Z FRIDAY AN AREA OF HIGH
PRESSURE WILL BE OVER THE MISSISSIPPI VALLEY.

THIS PATTERN WILL MAINTAIN A COLD FLOW OVER THE GREAT LAKES INTO
LATE TONIGHT...WHICH WILL IN TURN MAINTAIN MVFR CEILINGS THROUGH
THEN. LATE TONIGHT THE MVFR CLOUDS WILL SCATTER OUT AND CEILINGS
RISE TO NEAR 10 THOUSAND FEET AS FLOW OVER THE LAKES WEAKENS.

THIS PATTERN FAVORS VISIBILITIES CONTINUING AT P6SM. IT ALSO FAVORS
WIDELY SCATTERED VERY LIGHT SHOWERS DURING THE DAYLIGHT HOURS. THESE
SHOULD DISSIPATE ONCE HEATING ENDS. WEST TO NORTHWEST WINDS WILL BE
10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS TODAY...THEN DECREASE TO
AROUND 5 TO 10 KNOTS AROUND SUNSET.
&&

.DISCUSSION...
CHALLENGES TO THE FORECAST INCLUDE TIMING OF THE SHOWERS OUT OF
CENTRAL INDIANA AS WELL AS TIMING OF CLEARING AND TEMPERATURES.
RADAR TRENDS WERE FOR THE SHOWERS TO END ACROSS ALL BUT PERHAPS THE
SOUTHEASTERN MOST PART OF CENTRAL INDIANA BY 12Z THIS MORNING AS THE
COLD FRONT EXTENDED FROM AN OCCLUDED LOW NEAR KALAMAZOO SOUTHWEST
ACROSS CENTRAL INDIANA AND WAS JUST WEST OF INDIANAPOLIS AT 06Z.
MEANWHILE...THE UPPER LEVEL PATTERN FEATURED AN ELONGATED LOW ACROSS
NORTHERN ILLINOIS AND INTO WISCONSIN AND SOUTH CENTRAL CANADA.

MODELS SAVE THE 12Z WEDNESDAY ECMWF ARE NOT INDICATING ANY AFTERNOON
QPF...SO HAVE ENDED POPS ACROSS CENTRAL INDIANA THIS AFTERNOON WITH
JUST SOME SMALL MORNING POPS IN THE SOUTHEAST. TEMPERATURES ARE ONLY
EXPECTED TO REACH THE UPPER 40S NORTH TO THE MID 50S SOUTH TODAY
AS 850 MILLIBAR TEMPERATURES DROP TO MINUS 1 TO MINUS 5 CELSIUS BY
00Z. ALSO...BUFKIT SUGGESTS WIND GUSTS TO 25 MPH TODAY ON THE BACK
SIDE OF THE LOW. GFS AND NAM PRETTY CLOSE ON TEMPERATURES TODAY AND
SEEM REASONABLE. MEANWHILE...AS THE UPPER LOW BECOMES TIGHTER...IT
WILL MOVE TO NEAR SAULT STE MARIE ONTARIO BY 00Z FRIDAY. VERY COLD
500 MILLIBAR TEMPERATURES TO NEGATIVE 26 DEGREES CELSIUS WILL THEN
SPREAD ACROSS CENTRAL INDIANA THIS AFTERNOON AND TONIGHT...AND WHEN
COMBINED WITH SOME RESIDUAL LOW LEVEL MOISTURE...WILL RESULT IN
PLENTY OF AFTERNOON CUMULUS DEVELOPMENT IN ANY SUCKER HOLES IN THE
CU FIELD. TONIGHT AND FRIDAY...SURFACE HIGH PRESSURE STARTS TO BUILD
IN FROM THE LOWER MISSISSIPPI VALLEY. THIS COMBINED WITH SOME LOW
LEVEL DRYING WILL RESULT IN PARTIALLY CLEARING SKIES TONIGHT.
HOWEVER...THERE WILL BE ENOUGH OF A SURFACE PRESSURE GRADIENT TO
KEEP WINDS UP ENOUGH TONIGHT TO AVOID FROST AS TEMPERATURES DROP TO
THE MID 30S FOR OVERNIGHT LOWS. MOS IN FAIR AGREEMENT BUT WENT WITH
NOT AS COLD GFS AS CLOUDS WILL LIKELY NOT CLEAR MUCH UNTIL
OVERNIGHT...AND WINDS WILL STAY UP ENOUGH.

FROM FRIDAY ON...HIGH PRESSURE WILL TAKE OVER ALLOWING FOR A DRY
FORECAST WITH TEMPERATURES BACK IN THE 70S BY SATURDAY ACROSS MANY
LOCALES AND BY SUNDAY ACROSS ALL OF CENTRAL INDIANA.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

UPDATE...JH
PUBLIC...MK
AVIATION...KWIATKOWSKI
Hazardous weather outlook, Apr 8, 3:41 AM EDT, 7 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
341 AM EDT THU APR 8 2010

INZ021-028>031-035>049-051>057-060>065-067>072-090745-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
341 AM EDT THU APR 8 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

KOCH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 8:02 PM EDTSevere Thunderstorm WarningINDClay, Owen, Putnam, Sullivan, Vigo28 min
Apr 7, 9:17 PM EDTTornado WarningINDHamilton, Hancock, Madison, Marion28 min
Apr 7, 9:45 PM EDTAreal Flood AdvisoryINDBrown, Monroe3 hr
Apr 7, 9:46 PM EDTSpecial Weather StatementINDRush44 min
Apr 7, 10:02 PM EDTSpecial Weather StatementINDDelaware43 min
Apr 7, 10:17 PM EDTSpecial Weather StatementINDRush43 min
Apr 8, 12:19 AM EDTAreal Flood AdvisoryINDBrown, Jackson, Lawrence, Monroe3 hr
Apr 8, 11:33 AM EDTRiver Flood WarningINDShelby21 hr
Apr 8, 11:33 AM EDTRiver Flood WarningINDJackson, Lawrence, Washington3 days
Apr 8, 11:33 AM EDTRiver Flood WarningINDJackson, Lawrence, Washington5 days
Apr 8, 11:33 AM EDTRiver Flood WarningINDDaviess, Greene, Knox49 hr
Apr 8, 11:33 AM EDTRiver Flood WarningINDDaviess, Greene, Knox49 hr
Apr 8, 11:33 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike3 days
Apr 8, 11:33 AM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike68 hr
Apr 8, 11:33 AM EDTRiver Flood WarningINDGibson, Knox3 days
Apr 8, 11:33 AM EDTRiver Flood WarningINDParke, Vermillion, Vigo21 hr
Apr 8, 11:33 AM EDTRiver Flood WarningINDKnox, Sullivan23 hr
Apr 8, 11:33 AM EDTRiver Flood WarningINDKnox, Sullivan23 hr

Nearby

River Flood Warnings in Indiana, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.